CSpace  > 计算数学与科学工程计算研究所
Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions
Chang, Xiang-Ke1,2; He, Yi3; Hu, Xing-Biao1,2; Li, Shi-Hao1,2
AbstractSkew-orthogonal polynomials (SOPs) arise in the study of the n-point distribution function for orthogonal and symplectic random matrix ensembles. Motivated by the average of characteristic polynomials of the Bures random matrix ensemble studied in Forrester and Kieburg (Commun Math Phys 342(1):151-187, 2016), we propose the concept of partial-skew-orthogonal polynomials (PSOPs) as a modification of the SOPs, and then the PSOPs with a variety of special skew-symmetric kernels and weight functions are addressed. By considering appropriate deformations of the weight functions, we derive nine integrable lattices in different dimensions. As a consequence, the tau-functions for these systems are shown to be expressed in terms of Pfaffians and the wave vectors PSOPs. In fact, the tau-functions also admit the multiple integral representations. Among these integrable lattices, some of them are known, while the others are novel to the best of our knowledge. In particular, one integrable lattice is related to the partition function of the Bures ensemble. Besides, we derive a discrete integrable lattice which can be used to compute certain vector Pade approximants. This yields the first example regarding the connection between integrable lattices and generalised inverse vector-valued Pade approximants, about which Hietarinta, Joshi, and Nijhoff pointed out that, This field remains largely to be explored, in the recent monograph (Hietarinta etal. in Discrete systems and integrability, vol 54. Cambridge University Press, Cambridge, 2016, [Section 4.4]).
Funding ProjectNational Natural Science Foundation of China ; Youth Innovation Promotion Association CAS ; [11701550] ; [11731014] ; [11571358] ; [11331008]
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000451726400005
Citation statistics
Document Type期刊论文
Corresponding AuthorLi, Shi-Hao
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, POB 2719, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Chinese Acad Sci, Wuhan Inst Phys & Math, Wuhan 430071, Hubei, Peoples R China
Recommended Citation
GB/T 7714
Chang, Xiang-Ke,He, Yi,Hu, Xing-Biao,et al. Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions[J]. COMMUNICATIONS IN MATHEMATICAL PHYSICS,2018,364(3):1069-1119.
APA Chang, Xiang-Ke,He, Yi,Hu, Xing-Biao,&Li, Shi-Hao.(2018).Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions.COMMUNICATIONS IN MATHEMATICAL PHYSICS,364(3),1069-1119.
MLA Chang, Xiang-Ke,et al."Partial-Skew-Orthogonal Polynomials and Related Integrable Lattices with Pfaffian Tau-Functions".COMMUNICATIONS IN MATHEMATICAL PHYSICS 364.3(2018):1069-1119.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chang, Xiang-Ke]'s Articles
[He, Yi]'s Articles
[Hu, Xing-Biao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chang, Xiang-Ke]'s Articles
[He, Yi]'s Articles
[Hu, Xing-Biao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chang, Xiang-Ke]'s Articles
[He, Yi]'s Articles
[Hu, Xing-Biao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.